skin-hair-icon
Hairfall problem
Due to nutritional deficiency my doctor prescribed me hair for u 2% lotion. I am using minoxidil for 2 years. So if I gradually stop using minoxidil will I have to face huge hairfall? Since my hairfall was due to nutritional deficiency. Please suggest me any alternative also.
33 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
0/2 people found this helpful
Was this answer helpful?
T.follihair once a day
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
If you are looking for a second opinion, Kindly consult with relevant photographs for specific medications and  detailed discussion regarding your concerns
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.